# SDR ASAA2024022748257

- Difficulty date: February 27, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810127
- Condition: Delaminated
- Location: Bs 537-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERIWNG BOX FLOOR PANEL P/N 144A5810-127 HAS DAMAGED AT FWD R/H CORNER. GROUNDED - YES. REPAIRED OVERWING BOX FLOOR PANEL P/N 144A5810-127 DAMAGED FWD R/H CORNER USING A PERMANENT REPAIR IAW B737-900ER SRM 53-00-50-1A-1, SRM 53-00-50-2R-4, SRM 53-00-50-2R-0.
